# SDR 99ZZZX2197

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7239R
- Make and model: Beech 58
- Aircraft serial: TH565
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901223
- Condition: Failed
- Location: Rt Engine
- Part time: 83 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 3-19-99 AT 2,216.2 HOBBS.  END BROKE OFF 5-14-99 AT 2,299.4.  MIXTURE CONTROL CABLE FAILED ON RIGHT ENGINE.  83.2 HOURS/2 MONTHS.
